# SDR DALA2023053004301

- Difficulty date: May 26, 2023
- Submitted: May 30, 2023
- Operation: Air carrier
- Aircraft: N694DL
- Make and model: Boeing 757232
- Aircraft serial: 29726
- Aircraft time: 79,370 hours, 30,549 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 694 FOUND DOOR 1R EXTERIOR EMERGENCY LIGHT INOP. CORRECTIVE ACTION: R/R LIGHT BULB AS PER B757 AMM 33-51. R/R M730 IAW B757 AMM 33-51. PERFORMED MULTIPLE OPS CHECKS OF 1R EXTERIOR EMERGENCY LIGHT PER B757 AMM 33-51, OPS CHECKS GOOD. (7833787)
